# SDR AALA20072348

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 66,870 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT LEFT NUMBER TWO DOOR AND SEAT ROW 28A INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT NUMBER TWO DOOR AND SEAT ROW 28A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
